# SDR AALA20171011009

- Difficulty date: October 10, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 7,991 hours, 3,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ACCUMULATOR PRESSURE LOW.  SERVICED THE ACCUMULATOR IAW AMM 52-20-00.
